RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 4  


Trace identities of full matrix algebras over a field of characteristic zero
Yu. P. Razmyslov
723
Unipotent group schemes over integral rings
B. Yu. Weisfeiler, I. V. Dolgachev
757
Description of filtered Lie algebras with which graded Lie algebras of Cartan type are associated
V. G. Kac
800
Irreducible representations of infinite-dimensional Lie algebras of Cartan type
A. N. Rudakov
835
An estimate of the code length of signals with a finite spectrum in connection with sound-recording problems
V. I. Buslaev, A. G. Vitushkin
867
Extension theory for operators and spaces with indefinite metric
Yu. L. Shmul'yan
896
Phragmén–Lindelöf theorems for the solutions of an elliptic system in two independent variables with constant coefficients
I. S. Arshon
909
The approximation method for approximating solutions of linear differential equations by algebraic polynomials
V. K. Dzyadyk
937
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019